# SDR AALA202207067166

- Difficulty date: July 4, 2022
- Submitted: July 6, 2022
- Operation: Air carrier
- Aircraft: N851NN
- Make and model: Boeing 737
- Aircraft serial: 29556
- Aircraft time: 35,152 hours, 14,576 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: COCKPIT OVERHEAD PANEL EMERGENCY EXIT NOT ARMED INDICATOR INOPERATIVE. RE-LAMPED PER AMM 33-18-00.
